# SDR ASOA03566

- Difficulty date: November 4, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM AT BL 36.20 ON THE LT AND RT SIDES IAW ASA EO 600-53-0070.  (M)
